Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2016, Volume 56, Number 8, Pages 1470–1479 (Mi zvmmf10446)  

Analysis of a method for computing the speed of sound in a medium with inclusions

V. P. Ivanov

Blagonravov Institute of Mechanical Engineering, Russian Academy of Sciences, Moscow, Russia

Abstract: A method for computing the speed of sound in a medium with inclusions with the help of the theory of multiple scattering of a plane wave on a doubly periodic multilayered lattice of transparent particles is proposed.

Key words: speed of sound in a layer, doubly periodic lattice, sound scattering by lattices, Helmholtz equation, Galerkin method, diffraction methods.

DOI: https://doi.org/10.7868/S0044466916080081

Full text: PDF file (147 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2016, 56:8, 1454–1463

Bibliographic databases:

UDC: 519.634
Received: 12.05.2015

Citation: V. P. Ivanov, “Analysis of a method for computing the speed of sound in a medium with inclusions”, Zh. Vychisl. Mat. Mat. Fiz., 56:8 (2016), 1470–1479; Comput. Math. Math. Phys., 56:8 (2016), 1454–1463

Citation in format AMSBIB
\Bibitem{Iva16}
\by V.~P.~Ivanov
\paper Analysis of a method for computing the speed of sound in a medium with inclusions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2016
\vol 56
\issue 8
\pages 1470--1479
\mathnet{http://mi.mathnet.ru/zvmmf10446}
\crossref{https://doi.org/10.7868/S0044466916080081}
\elib{https://elibrary.ru/item.asp?id=26498073}
\transl
\jour Comput. Math. Math. Phys.
\yr 2016
\vol 56
\issue 8
\pages 1454--1463
\crossref{https://doi.org/10.1134/S096554251608008X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000383026600008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84985918240}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10446
  • http://mi.mathnet.ru/eng/zvmmf/v56/i8/p1470

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:95
    Full text:12
    References:19
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022